MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM
Model Number 31335
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without concrete element nor batch involved, no thorough investigation can be performed.A causality link between the device and the reported event cannot be established.No conclusion can be drawn about the event root cause.If new elements become available in the future, we will update this case.It is worth noting that ivc perforation is a known potential adverse event associated with all ivc filters and listed in the ifu.The current ivc perforation rate for venatech lp is very low.No action is envisaged.B.Braun medical sas is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.The reported incident has not been substantiated by any verifiable information (e.G.Films or medical records) that could be used to investigate the veracity of the alleged incident or relation to the device or procedure.This report does not constitute an admission or conclusion by b.Braun medical sas or its employees that the device, b.Braun medical sas, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"filter was implanted into patient on or about (b)(6) 2010.On (b)(6) 2018, patient underwent a computerized tomography scan ("ct scan") of the chest.Examination of the ct scan by a qualified expert radiologist revealed perforation of one (1) of the left legs of the filter, extending approximately 4 mm outside the margin of the ivc.".
 
Additional Manufacturer Narrative
In the initial report, the model#, the catalog " and the udi # were given while it is unknow which filter was implanted.This information should not be taken into account.
 
Event or Problem Description
"filter was implanted into patient on or about (b)(6), 2010.On (b)(6), 2018, patient underwent a computerized tomography scan ("ct scan") of the chest.Examination of the ct scan by a qualified expert radiologist revealed perforation of one (1) of the left legs of the filter, extending approximately 4 mm outside the margin of the ivc.".

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key12239137
Report Number9612452-2021-00036
Device Sequence Number20108128
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number31335
Device Catalogue Number5010024
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;